# SDR HALA2021090800131

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 15,475 hours, 2,356 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Transducer
- Condition: Corroded
- Location: Nr 2 Fire Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FWD AND AFT FIRE BOTTLE PRESSURE TRANSDUCERS CORRODED TO THE POINT OF FAILURE. CORRECTIVE ACTION: REMOVED AND REPLACED FIRE BOTTLES REF A330 AMM 26-21-41. (1940288)
